Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Hegedüs, Gábor and Kasprzyk, Alexander M. (2011) Roots of Ehrhart polynomials of smooth Fano polytopes. Discrete & Computational Geometry, 46 (3). pp. 488-499. ISSN 1432-0444

Hegedüs, Gábor and Kasprzyk, Alexander M. (2011) The boundary volume of a lattice polytope. Bulletin of the Australian Mathematical Society, 85 (1). pp. 84-104. ISSN 1755-1633

This list was generated on Sat Sep 23 10:58:26 2017 UTC.